question-icon

What causes irregular menstruation and pain in left nipple post intake of i-pill?

default
Posted on Thu, 19 May 2016
Question: Hi Doctor, Me and my girlfriend had unsafe sex some months back. She had iPill and since then she is getting delayed by 1 month in every period. This time she got heavy period too and today she is having some redness and pain in her left nipple. Is there anything to worry?
doctor
Answered by Dr. S Patra (35 minutes later)
Brief Answer:
Need proper evaluation through some investigations.

Detailed Answer:
Hello,

Thanks for writing to us. Followings are my comments:

1) Delayed period is MOSTLY be due to hormonal imbalance (effect of I-Pill) and associated mental stress or emotional upset. Other reasons are over weight or sudden loss, hypothyroid state, Poly Cystic Ovary or ovarian cyst, irregular diet pattern, lack of sleep, high prolactin level etc.

2) I suggest her to undergo some relevant investigation after clinical evaluation. These include Pelvic ultrasound scan (USG), Serum prolactin & Hb%, complete hormone profile - LH/ FSH, DHEAS, estrogen and progesterone level, thyroid profile etc.

3) Here, I suggest you to consult with OBGYN specialist for above mentioned tests and take treatment accordingly. She may require cyclical combined hormonal pill to establish period regularly. It also helps to give protection more than 99% after 1-month used against unwanted pregnancy.

4) Breast should be examined properly by her doctor due to redness and pain around nipple. It may be related with irregular cycle. She needs to take Evening Prime XXXXXXX Capsule (1000 mg) for 15 days and wear comfortable breast support.

5) Take healthy diet, limit extra calories and carbohydrate intake, control body weight by regular exercise, be stress free by regular yoga or meditation for 10-20 min, maintain genital hygiene properly and take sound sleep. These will surely help to regularize your cycle.

Review with test results. Hope, I have answered your query. Wish her good health and take care yourself.

For future query, you can directly approach me through

http://doctor.healthcaremagic.com/Funnel?page=askDoctorDirectly&docId=63326

Regards,
Above answer was peer-reviewed by : Dr. Raju A.T
doctor
Answered by
Dr.
Dr. S Patra

OB & GYN Specialist

Practicing since :2011

Answered : 4048 Questions

premium_optimized

The User accepted the expert's answer

Share on
What causes irregular menstruation and pain in left nipple post intake of i-pill?

Brief Answer: Need proper evaluation through some investigations. Detailed Answer: Hello, Thanks for writing to us. Followings are my comments: 1) Delayed period is MOSTLY be due to hormonal imbalance (effect of I-Pill) and associated mental stress or emotional upset. Other reasons are over weight or sudden loss, hypothyroid state, Poly Cystic Ovary or ovarian cyst, irregular diet pattern, lack of sleep, high prolactin level etc. 2) I suggest her to undergo some relevant investigation after clinical evaluation. These include Pelvic ultrasound scan (USG), Serum prolactin & Hb%, complete hormone profile - LH/ FSH, DHEAS, estrogen and progesterone level, thyroid profile etc. 3) Here, I suggest you to consult with OBGYN specialist for above mentioned tests and take treatment accordingly. She may require cyclical combined hormonal pill to establish period regularly. It also helps to give protection more than 99% after 1-month used against unwanted pregnancy. 4) Breast should be examined properly by her doctor due to redness and pain around nipple. It may be related with irregular cycle. She needs to take Evening Prime XXXXXXX Capsule (1000 mg) for 15 days and wear comfortable breast support. 5) Take healthy diet, limit extra calories and carbohydrate intake, control body weight by regular exercise, be stress free by regular yoga or meditation for 10-20 min, maintain genital hygiene properly and take sound sleep. These will surely help to regularize your cycle. Review with test results. Hope, I have answered your query. Wish her good health and take care yourself. For future query, you can directly approach me through http://doctor.healthcaremagic.com/Funnel?page=askDoctorDirectly&docId=63326 Regards,